# SDR 98ZZZX459

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84CC
- Make and model: Beech 200BEECH
- Aircraft serial: BB691
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Swivel
- Part number: 1018101267
- Condition: Broken
- Location: Lt Inbd Mlg Door
- Component: 1018101265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR SWIVEL FOUND BROKEN ON POST-FLIGHT.  DETERMINED UNIVERSAL ACTION OF AN45 EYEBOLT WITH LINK ASSY WHICH ATTACHES MAIN GEAR DOOR, CAN BIND AND BREAK SWIVEL.  KIT PN 101-8013-5 INSTALLS A CORRECTED UNIVERSAL DESIGN TO PREVENT ANY BINDING IN THE UNIVERSAL ACTION OCCURRENCE DURING GEAR CYCLE.  SI NR 1114 ADDRESSES THIS IMPROVEMENT.
